MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO ADVISA DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC MED REL MEDTRONIC PUERTO RICO ADVISA DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number A4DR01
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the device longevity was lower than expected given the low outputs that the ipg had been programmed.The ipg was explanted and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.The actual longevity was less than 80% of the 99.9% longevity limit.The device failed longevity (77.68%).Hybrid analysis found nominal current drain.Without the history of the programmed settings throughout its service life, there is no way to determine why the longevity did not match the predicted model.If information is provided in the future, a supplemental report will be issued.

Brand Name
ADVISA DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key6920401
Report Number3004209178-2017-20851
Device Sequence Number16356886
Product Code NVZ
UDI-Device Identifier00643169050730
UDI-Public00643169050730
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/14/2013
Device Model NumberA4DR01
Device Catalogue NumberA4DR01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2017
Initial Date Received by Manufacturer 08/22/2017
Supplement Date Received by Manufacturer05/15/2018
Initial Report FDA Received Date10/06/2017
Supplement Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1388T LEAD, 1346T LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR